The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2011 | 2008 | 2005 | 2002 | 1998
Number of items: 6.

2011

Albers, C. J.; Critchley, F. and Gower, J. C. (2011). Applications of quadratic minimisation problems in statistics. Journal of Multivariate Analysis, 102(3) pp. 714–722.

Albers, C.J.; Critchley, F. and Gower, J. C. (2011). Quadratic minimisation problems in statistics. Journal of Multivariate Analysis, 102(3) pp. 698–713.

2008

Jones, M. C. (2008). The distribution of the ratio X/Y for all centred elliptically symmetric distributions. Journal of Multivariate Analysis, 99(3) pp. 572–573.

2005

Gower, John C. and Ngouenet, Roger F. (2005). Nonlinearity effects in multidimensional scaling. Journal of Multivariate Analysis, 94(2) pp. 344–365.

2002

Jones, M. C. (2002). Marginal replacement in multivariate densities, with application to skewing spherically symmetric distributions. Journal of Multivariate Analysis, 81(1) pp. 85–99.

1998

Jones, M. C. (1998). Constant local dependence. Journal of Multivariate Analysis, 64(2) pp. 148–155.

This list was generated on Thu Oct 23 13:56:22 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk